# SDR AALA20100112TUL08

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER SIX HAS CORROSION REMOVAL BEYOND MATERIAL LIMITS AT STATION 597.  REMOVED AND INSTALLED NEW SEAT TRACK FROM STATION 589 TO 798 PER SRM 51-30-01.
